# SDR C2XA04SH192

- Difficulty date: April 3, 2004
- Submitted: April 3, 2004
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-145LR
- Aircraft serial: 145238
- Aircraft time: 7,463 hours, 7,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE SERVICE DOOR AFT SILL WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW CONTINENTAL EXPRESS EC5320-01111.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
